Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Semiclassical evaluation of the quantum propagator of chaotic systems
Autore:
Zhang, FZ; Wang, J; Gu, Y;
Indirizzi:
Univ Sci & Technol China, Dept Astron & Appl Phys, Hefei 230026, Peoples RChina Univ Sci & Technol China Hefei Peoples R China 230026 26, Peoples RChina Univ Sci & Technol China, Ctr Nonlinear Sci, Hefei 230026, Peoples R ChinaUniv Sci & Technol China Hefei Peoples R China 230026 6, Peoples R China
Titolo Testata:
CHINESE PHYSICS LETTERS
fascicolo: 7, volume: 17, anno: 2000,
pagine: 472 - 474
SICI:
0256-307X(2000)17:7<472:SEOTQP>2.0.ZU;2-F
Fonte:
ISI
Lingua:
ENG
Soggetto:
DYNAMICS; TRANSFORMATION;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
12
Recensione:
Indirizzi per estratti:
Indirizzo: Zhang, FZ Univ Sci & Technol China, Dept Astron & Appl Phys, Hefei 230026,Peoples RChina Univ Sci & Technol China Hefei Peoples R China 230026 s RChina
Citazione:
F.Z. Zhang et al., "Semiclassical evaluation of the quantum propagator of chaotic systems", CHIN PHYS L, 17(7), 2000, pp. 472-474

Abstract

The propagators of quantum chaotic systems in configuration space are calculated semiclassically. for the strongly chaotic system whose phase space is torus, such as baker's map, we find that, long after a logarithm time, the quantum propagator can be evaluated approximately as the local average ofthe semiclassical one on each quantum cell h.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/09/20 alle ore 03:27:39